# SDR SWAA2020063090380

- Difficulty date: June 6, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 105.26 RT HORIZONTAL STAB.  REPLACE LEADING EDGE RIB LE STA 105.26 RT HORIZONTAL STAB IAW SRM 51-72-11 AND SRM 51-40-02 AND DWG 186A1001.
